RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1978, Volume 148, Pages 109–140 (Mi tm2504)  

This article is cited in 6 scientific papers (total in 6 papers)

Combinatorial and metric theory of planigons

B. N. Delone, N. P. Dolbilin, M. I. Shtogrin


Full text: PDF file (2990 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1980, 148, 111–141

Bibliographic databases:
UDC: 513

Citation: B. N. Delone, N. P. Dolbilin, M. I. Shtogrin, “Combinatorial and metric theory of planigons”, Algebra, number theory and their applications, Trudy Mat. Inst. Steklov., 148, 1978, 109–140; Proc. Steklov Inst. Math., 148 (1980), 111–141

Citation in format AMSBIB
\Bibitem{DelDolSht78}
\by B.~N.~Delone, N.~P.~Dolbilin, M.~I.~Shtogrin
\paper Combinatorial and metric theory of planigons
\inbook Algebra, number theory and their applications
\serial Trudy Mat. Inst. Steklov.
\yr 1978
\vol 148
\pages 109--140
\mathnet{http://mi.mathnet.ru/tm2504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=558946}
\zmath{https://zbmath.org/?q=an:0461.52008|0473.52009}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1980
\vol 148
\pages 111--141


Linking options:
  • http://mi.mathnet.ru/eng/tm2504
  • http://mi.mathnet.ru/eng/tm/v148/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grunbaum B., Shephard G.C., “Tilings with Congruent Tiles”, Bulletin of the American Mathematical Society, 3:3 (1980), 951–973  crossref  isi
    2. Zamorzaeva E., “On tile–k–transitive tilings of the space”, Geometriae Dedicata, 59:2 (1996), 127–135  isi
    3. Elizaveta Zamorzaeva, “Non-fundamental 2-isohedral tilings of the sphere”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 35–45  mathnet  mathscinet  zmath
    4. V. S. Makarov, P. V. Makarov, “On the enumeration of Archimedean polyhedra in the Lobachevsky space”, Proc. Steklov Inst. Math., 275 (2011), 90–117  mathnet  crossref  mathscinet  isi  elib  elib
    5. Elizaveta Zamorzaeva, “Isohedral tilings on Riemann surfaces of genus 2”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 17–28  mathnet  mathscinet  zmath
    6. Elizaveta Zamorzaeva, “Isohedral tilings by $8$-, $10$- and $12$-gons for hyperbolic translation group of genus two”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 2, 74–84  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:308
    Full text:165

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020